# SDR IPXA2015101994939

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- Aircraft time: 10,842 hours, 3,750 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Part number: 65B4028912
- Condition: Missing
- Location: Escape Harness
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEMO EMERGENCY ESCAPE DESCENT HARNESS IS MISSING ITS D-RING.  R & R DEMO EMERGENCY DESCENT HARNESS REF MM D25-61-03-252-023. PN ON & OFF 65B40289-12, SN ON TAG 01477344, SN OFF, NSN EFF SOURCE REF: IPC 25-64-50-01.
